# SDR CA011121004

- Difficulty date: November 9, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,942 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252476914
- Condition: Failed
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER WAS INVOLVED IN FOREST INVENTORY WORK AT LOW ALTITUDE AT NEAR GROSS WEIGHT AT SLOW SPEED WHEN PILOT NOTICED HIS ROTOR RPM DROPING, LOW ROTOR WARNING AND AN INDICATION OF 95 PERCENT. HE MANAGED TO DROP COLLECTIVE AND LAND IN A SMALL CLEARING.THE GOVERNOR WAS REPLACED, AIRCRAFT RUN-UP AND OPERATIONAL CHECKED, OK.
